# SDR ZW0A0301301

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 10,424 hours, 5,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 26 TO 29.  FOUND ELECTRICAL CONNECTOR AT ROW 29 WAS LOOSE.  TIGHTENED CONNECTOR.
